MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION NRG TRANSSEPTAL NEEDLE; CATHETER, SEPTOSTOMY

BOSTON SCIENTIFIC CORPORATION NRG TRANSSEPTAL NEEDLE; CATHETER, SEPTOSTOMY
Model Number NRG-E-HF-71-C0
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Low Blood Pressure/ Hypotension (1914)
Date of Event 01/08/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.Good faith effort attempts to try and retrieve additional details regarding the reported event are in progress, but further information was unable to be obtained.If there is any further relevant information obtained, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that hypotension occurred.It was reported that during a pulmonary vein isolation procedure, a nrg transseptal needle was selected for use.It was noted that the patient blood pressure dropped prior to getting transeptal access.The patient was treated with vasopressors and blood pressure back to normal after extubating.The patient was admitted to intensive care unit for observation and is expected to fully recover.The device is not expected to be returned for analysis (disposed).
 
Additional Manufacturer Narrative
Due to additional information received, this supplemental report is being submitted for the updated field describe event or problem (b5), in section b - adverse event or product problem.It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that hypotension occurred.It was reported that during a pulmonary vein isolation procedure, a nrg transseptal needle was selected for use.It was noted that the patient blood pressure dropped prior to getting transeptal access.The patient was treated with vasopressors and blood pressure back to normal after extubating.The patient was admitted to intensive care unit for observation and is expected to fully recover.The device is not expected to be returned for analysis (disposed).It was further reported that the nrg was inside the body when hypotension was noted.No difficulty during transseptal was noted.The procedure was resumed after it was treated.Act was over 300-350.In the physician opinion, the device did not contribute to patient complication.The patient was discharged next day with no issues.
 
Additional Manufacturer Narrative
Investigation summary: based on the available information, although the product was disposed of and could not be returned, we have determined that the hypotension is a known inherent risk of use of this device.Device history record review: the manufacturing batch record review confirmed that the device met all material, assembly, and performance specifications.Device technical analysis: it was indicated the device is unavailable for return; therefore, a technical analysis of the complaint device could not be completed.Labeling review: based on the information provided, there is no evidence that the device was used in a manner inconsistent with the labelled indications/instructions for use.Risk review: a risk review performed for the nrg transseptal needle device confirmed that the events of hypotension are known events defined in the product risk management documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Product risk benefit includes consideration of risk severity and rate, and the overall residual risk of the nrg transseptal needle device is acceptable.Investigation conclusion: based on the information provided, the reported event of hypotension is a known inherent risk of the nrg transseptal needle device.Hypotension is an expected procedural complication addressed within the ifu for the nrg transseptal needle.There were no allegations of a quality or manufacturing deficiency leading to the adverse event as reported to bsc, and the device has not been returned for analysis at this time.
 
Event or Problem Description

Brand Name
NRG TRANSSEPTAL NEEDLE
Common Device Name
CATHETER, SEPTOSTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
multitenant #2, street #58 zon
cartago, 03 30106
CS   30106
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key24216026
Report Number2124215-2026-05379
Device Sequence Number9238566
Product Code DXF
UDI-Device Identifier00685447000204
UDI-Public(01)00685447000204(17)281016(10)37769161
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K073326
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberNRG-E-HF-71-C0
Device Catalogue NumberNRG-E-HF-71-C0
Device Lot Number0037769161
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2026
Supplement Date Received by Manufacturer01/27/2026
02/27/2026
Initial Report FDA Received Date01/29/2026
Supplement Report FDA Received Date02/12/2026
03/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age79 YR
Patient SexFemale
Patient RaceWhite